# SDR DL764040818

- Difficulty date: August 24, 2004
- Submitted: September 1, 2004
- Operation: Air carrier
- Aircraft: N828MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29699
- Aircraft time: 12,153 hours, 4,819 cycles
- Engine: Ge CF680C2*
- Engine time: 11,119 hours, 4,297 cycles
- System (JASC): 7297 · Turbine Engine System Wiring
- Part: Wire Harness
- Condition: Arced
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RT ELECTRIC HYD DEMAND PUMP INOP.  REPLACED RT ELECTRIC UNIT, NO HELP.  REPLACED RT PUMP, NO HELP.  VERIFIED WIRING FROM ELECTRIC UNIT M896 TO TB 5042 115 AVAIL AT ALL TERMS.  FOUND APPROX 98 AT PIN B OF D486 WIRING NEEDS TO BE MEGGED FROM TB 5042 TO D486.  WIRE W288-002-02 NO CONTINUITY FROM D486 TO TB5042.  FOUND HARNESS W288 ARCING TO RT ENG O/B PYLON FUSE PIN.  REMOVED MIDSPAR FUSE PIN PER MM.  SPLICED NEW WIRES INSTALLED NEW FUSE PIN, RII C/W.
